主要論文

[1] Lp-boundedness of pseudo-differential operators satisfying Besov estimates I, J. Math. Soc. Japan 40 (1988), 105-122.

[2] On some Lp- estimates for hyperbolic equations, Ark. Mat. 30 (1992), 149-163.

[3] A priori estimates for higher order hyperbolic equations, Math. Z. 215 (1994), 519-531.

[4] Estimates for hyperbolic equations with non-convex characteristics, Math. Z. 222 (1996), 521-531.

[5] Estimates for hyperbolic equations of space dimension 3, J. Funct. Anal. 160 (1998), 382-407.

[6] Global smoothing properties of generalized Schrödinger equations, J. Anal. Math. 76 (1998), 191-204.

[7] (with M. Uchida) A generalization of Bochner's extension theorem and its application, Ark. Mat. 38 (2000), 399-409.

[8] A smoothing property of Schrödinger equations along the sphere, J. Anal. Math. 89 (2003), 15-30.

[9] (with M. Ruzhansky) Global L2-boundedness theorems for a class of Fourier integral operators, Comm. Partial Differential Equations, 31 (2006), 547-569.

[10] (with M. Ruzhansky) A smoothing property of Schrödinger equations in the critical case, Math. Ann. 335 (2006), 645-673.

[11] (with N. Tomita) The dilation property of modulation spaces and their inclusion relation with Besov spaces, J. Funct. Anal. 248 (2007), 79-106.

[12] (with M. Kobayashi) The inclusion relation between Sobolev and modulation spaces, J. Funct. Anal. 260 (2011), 3189-3208.

[13] (with M. Ruzhansky) Smoothing properties of evolution equations via canonical transforms and comparison principle, Proc. London Math. Soc. 105 (2012), 393-423.

[14] (with M. Ruzhansky) Structural resolvent estimates and derivative nonlinear Schrödinger equations, Comm. Math. Phys. 314 (2012), 281-304.

[15] (with J. Cunanan and M. Kobayashi) Inclusion relations between Lp-Sobolev and Wiener amalgam spaces, J. Funct. Anal. 268 (2015), 239–254.

[16] (with N. Bez) Optimal forward and reverse estimates of Morawetz and Kato-Yajima type with angular smoothing index, J. Fourier Anal. Appl. 21 (2015), 318-341. (DOI) 10.1007/s00041-014-9371-0

[17] (with N. Bez and H. Saito) Applications of the Funk-Hecke theorem to smoothing and trace estimates, Adv. Math. 285 (2015), 1767-1795. (DOI) 10.1016/j.aim.2015.08.025

最近の論文

[a] (with M. Ruzhansky) Smoothing estimates for non-dispersive equations, Math. Ann. 365 (2016), 241-269. (DOI) 10.1007/s00208-015-1281-1

[b] (with N. Bez and S. Machihara) Extremisers for the trace theorem on the sphere, Math. Res. Lett. 23 (2016), 633-647. (DOI) http://dx.doi.org/10.4310/MRL.2016.v23.n3.a3

[c] (with N. Bez) On the best constant and extremisers for some smoothing estimates, (to appear in J. Anal. Math.).